# SDR CA110829011

- Difficulty date: August 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 16,369 hours
- Engine: Garrtt TPE33111U
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Arm
- Part number: 54510443
- Condition: Wrong Part
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NOSE WHEEL CENTERING MECHANISM CONTAINS A CENTERING ARM WITH BEARING THAT ROTATES IN A CAM TO CENTER THE WHEELS. THE BEARING IS RETAINED IN THE ARM BY A PIN (OR IS SUPPOSED TO BE) THIS PARTICULAR ARM THAT WAS REMOVED, WAS NOT DRILLED TO ACCEPT THE PIN.  THE BEARING STARTED TO BACK OUT OF THE ARM WHICH CAUSED THE BEARING TO BIND UP IN THE CAM, THIS WAS CAUGHT ON A DAILY INSPECTION. NO DAMAGE WAS CAUSED FROM THIS. SDR BEING SUBMITTED BECAUSE OF FINDING A SUBSTANDARD PART.
